23 Oct 2009
I did find information on this drug and thought this is what you are looking for.
What is the most important information I should know about Diamox (acetazolamide)?
Call your doctor immediately if you experience a sore throat, fever, unusual bleeding or bruising, tingling or tremors in your hands or feet, pain in your side or groin, or a rash. These symptoms could be early signs of a serious side effect.
Use caution when driving, operating machinery, or performing other hazardous activities. Acetazolamide may cause dizziness or drowsiness. If you experience dizziness or drowsiness, avoid these activities. Avoid prolonged exposure to sunlight. Acetazolamide may increase the sensitivity of your skin to sunlight. Use a sunscreen and wear protective clothing when exposure to the sun is unavoidable.
25 Oct 2009
Those side effects are normal for Diamox. You may also find that you have extreme alteration in taste, changes in your bowel movements or urination, and other side effects. If you are having terrible side effects that don't ease dramatically after a short time period, you can ask your doctor to change your medication. For a very long time, Diamox was the only drug that doctors had available to them that worked for certain conditions. However, there are other drugs on the market now without such serious side effects (Topamax, for one) that offer good outcomes without such debilitating side effects for you.
- Diamox Information for Consumers
- Diamox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diamox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i am taking this for treatment of iih along this i am taking mecomin-od and sibelium i ve tingling sensetion in my fingers toes and feet is it ...
2 answers • 26 Aug 2010
I've used suboxone for 3 weeks to detox off Oxy habit of 8 months. I've been off the sub now for 6 days and the anxiety and lethargy seems ...
1 answer • 1 May 2011
... fever and Mafnac. Now after 2 days of my last dose i am feeling strange, lethargy, slight pain bihind my eyes, severe backache and weakness a ...
1 answer • 14 Nov 2012
Im 31 and was put on lisinopril 2 days ago...my bp had been staying around 166/108 with intermittent
... spikes. Anyhow, has anyone else experienced worse exhaustion than prior to starting med? Has anyone found themselves running low-grade fevers in ...
0 answers • 13 Jan 2013
In on my last day of my Zpack and still waking up with a 100.7 degree fever. Should I see the doctor
It started off as a deep painful, cough and then a 2 days fever which I kicked through home remedies. Then returned after 3 days with fever ranging ...
1 answer • 4 Apr 2015